I. Stasyuk, E.D. Tymchatyn
A continuous operator extending ultrametrics

Comment.Math.Univ.Carolin. 50,1 (2009) 141-151.

Abstract:The problem of continuous simultaneous extension of all continuous partial ultrametrics defined on closed subsets of a compact zero-dimensional metric space was recently solved by E.D. Tymchatyn and M. Zarichnyi and improvements to their result were made by I. Stasyuk. In the current paper we extend these results to complete, bounded, zero-dimensional metric spaces and to both continuous and uniformly continuous partial ultrametrics.

Keywords: ultrametric, space of partial ultrametrics, continuous extension operator
AMS Subject Classification: 54E35, 54C20, 54E40